# SDR DALA1140980180

- Difficulty date: June 23, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 90,109 hours, 13,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT 31FG.  MAINTENANCE REPLACED MALE END OF THE LIGHT QUICK DISCONNECT.  OPERATIONAL CHECK WAS NORMAL.
